MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3560030
Medical Device Problem Codes Migration or Expulsion of Device (1395); Human-Device Interface Problem (2949)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 07/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the healthcare professional via the manufacturer representative reporting migration of the extension during the implant procedure.The surgeon had difficulties to catch the connection and had to open in the middle of the back to get the extension.This caused extended surgery time of 25 minutes.The tunneling path was about 20 cm and a dilator tip was used for tunneling.There was no problem with the connection.Three coils of the extension were placed under the post-op bandage/dressing.The coils were still in place once the patient returned after the evaluation.The issue was resolved at the time of this report.The patient was alive with no injury.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10338202
Report Number2649622-2020-14478
Device Sequence Number3178340
Product Code EZW
UDI-Device Identifier00763000203887
UDI-Public00763000203887
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2021
Device Model Number3560030
Device Catalogue Number3560030
Device Lot NumberVA24Q0F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2020
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR